# SDR A6WA200840523

- Difficulty date: June 18, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Broken
- Location: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET OF SERVICE DOOR INNER HANDLE MICRO SWITCH BROKEN.  BRACKET OF SERVICE DOOR INNER HANDLE REPLACED.  (A)
